MathSciNet Relay Station
MathSciNet bibliographic data
MR1305064 (95m:60111) 60J45 (46E30 46G12 60H07)
Aida, Shigeki; Masuda, Takao; Shigekawa, Ichirō Logarithmic Sobolev inequalities and exponential integrability. J. Funct. Anal. 126 (1994), no. 1, 83–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement